• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12298
School of Mathematics
  Title:   An ideal theoretic approach to complete partite zero-divisor graphs of posets
  Author(s): 
1 . H. R. Maimani
2 . M. R. Pournaki
3 . S. Yassemi (Joint with M. Alizadeh)
  Status:   Published
  Journal: J. Algebra Appl.
  Vol.:  12
  Year:  2013
  Pages:   11 pages
  Supported by:  IPM
  Abstract:
In this paper, we characterize complete partite zero-divisor graphs of posets via the ideals of the posets. In particular, for complete bipartite zero-divisor graphs, we give a characterization based on the prime ideals of the posets.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right